JournalszaaVol. 29, No. 1pp. 91–106

On Nonlinear Volterra Integral Equations with State Dependent Delays in Several Variables

  • Agata Gołaszewska

    Gdansk University of Technology, Poland
  • Jan Turo

    Gdansk University of Technology, Poland
On Nonlinear Volterra Integral Equations with State Dependent Delays in Several Variables cover
Download PDF

Abstract

Lipschitz continuous solutions of nonlinear Volterra integral equations with state dependent delays in several variables are investigated. The results are based on a comparison method and the Banach fixed point principle.

Cite this article

Agata Gołaszewska, Jan Turo, On Nonlinear Volterra Integral Equations with State Dependent Delays in Several Variables. Z. Anal. Anwend. 29 (2010), no. 1, pp. 91–106

DOI 10.4171/ZAA/1399